# SDR R61A2020060500520

- Difficulty date: June 2, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N405YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000368
- Aircraft time: 17,669 hours, 12,020 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED2381
- Condition: Inoperative
- Location: L1 Door
- Part time: 3,611 hours, 2,382 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR STUCK L1.  FOUND L1 DOOR EMERGENCY EVACUATION SLIDE TO BE INOP, SEPARATED FROM THE BACKBOARD. R & R L1 DOOR EMERGENCY EVACUATION SLIDE IAW AMM 25-65-01.
